English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 95905/126495 (76%)
Visitors : 31797679      Online Users : 344
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/66704
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/66704

    Title: Regularity and blow-up constants of solutions for differential equation u''−u p = 0/TJM
    Authors: 李明融
    Li, Meng-Rong
    Lin, Zing-Hung
    Contributors: 應數系
    Date: 2006.03
    Issue Date: 2014-06-13 16:56:08 (UTC+8)
    Abstract: In this paper we gain some results on the regularity and also the blow-up rates and constants of solutions to the equation u − up = 0 under some different situations. The blow-up rate and blow-up constant of u(2n) are (p− 2n+ 2) and (±) (p− 2n+ 2)· Πn−1 i=0 (p−2i+ 2) (p− 2i+ 1)E (0)p/2 respectively; blow-up rate and blow-up constant of u(2n+1) are (p− 2n+ 1) and (p−2n+2) Πn−1 i=0 (p−2i+2)· (p−2i+1)E (0)p−n respectively, where E (0) = u (0)2 − 2p+1u(0)p+1
    Relation: Taiwanese Journal of Mathematics, 10(3), 777-795
    Data Type: article
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    777795.pdf158KbAdobe PDF395View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback